MathSciNet Relay Station
MathSciNet bibliographic data
MR239335 (39 #692) 41.40
von Golitschek, M. Generalization of the Jackson approximation theorems in the sense of Ch. Müntz. Bull. Amer. Math. Soc. 75 1969 524–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement